# SDR SWAA2019121639675

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 47,553 hours, 28,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 5A33077
- Part serial: BN625862
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVAC SLIDE LOW PRESSURE. / R&R SLIDE IAW MT.
